×

Existence of axisymmetric equilibrium figures. (English) Zbl 0366.76083


MSC:

76U05 General theory of rotating fluids
49J99 Existence theories in calculus of variations and optimal control
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Auchmuty, J.F.G., ”Axisymmetric Models of Self-Gravitating Liquids”, Report No. 73, Fluid Mechanics Research Institute, University of Essex, 1976. · Zbl 0506.76108
[2] Auchmuty, J.F.G. and R. Beals, ”Variational Solutions of some Nonlinear Free Boundary Problems”, Arch. Rat. Mech. Anal. 43, 255–271 (1971). · Zbl 0225.49013 · doi:10.1007/BF00250465
[3] Chandrasekhar, S., Ellipsoidal Figures of Equilibrium, Yale University Press, New Haven 1969. · Zbl 0213.52304
[4] Kopal, Z., Figures of Equilibrium of Celestial Bodies, University of Wisconsin Press, Madison 1960. · Zbl 0093.23804
[5] Lichtenstein, L., Gleichgewichtsfiguren der rotierenden Flüssigkeiten, Julius Springer, Berlin, 1933.
[6] Poincaré, H., Figures d’équilibre d’une Masse Fluide. Gauthier-Villars Paris, 1901.
[7] Riesz, F., ”Sur une Inégalité Intégrale”, J. London Math. Soc. 5, 162–168 (1930). · doi:10.1112/jlms/s1-5.3.162
[8] Wavre, R., Figures Planétaires et Geodésie, Gauthier-Villars, Paris, 1932.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.